# SDR I5PA2022061092205

- Difficulty date: June 10, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,480 hours, 26,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144885
- Part serial: 1448
- Condition: Faulty
- Location: R Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

R ENG PRSOV INOP. R/R R ENG PRSOV PER AMM 36-11-19.
